# SDR IPXA2023012490224

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 25,287 hours, 15,394 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Part number: 1266100
- Part serial: 9255
- Condition: Leaking
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED INBOUND LEAK CHECK OF STANDBY STATIC SYSTEM AND FOUND CABIN PRESSURE DIFFERENTIAL SWITCH 71WN LEAKING INTERNALLYR&R PRESSURE DIFFERENTIAL SWITCH 71WN PER A300 AMM  52-73-17-0401. PERFORMED SATIFACTORY STANDBY STATIC LEAK CHECK PER A300 AMM 34-22-00-0501.
